Motrin® Pain Reliever/Fever Reducer Liquid Gels IB

Motrin® Pain Reliever/Fever Reducer Liquid Gels IB

Motrin®

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Ingredients

Active Ingredient (in Each Capsule)...PurposeSolubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)*...Pain Reliever/Fever Reducer(Present as the Free Acid and Potassium Salt)*Nonsteroidal Anti-Inflammatory Drug Inactive IngredientsGelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan and Sorbitol

Directions

Directions• do not take more than directed• the smallest effective dose should be usedadults and children 12 years and older:• take 1 capsule every 4 to 6 hours while symptoms persist• if pain or fever does not respond to 1 capsule, 2 capsule may be used• do not exceed 6 capsules in 24 hours, unless directed by a doctorchildren under 12 years:• ask a doctor Other Information• each capsule contains: potassium 20mg• store between 20–25degC (68-77degF)• avoid excessive heat above 40degC (104degF). Protect from light.• do not use if carton is open or if foil seal under bottle cap printed "Safety Seal®" is broken or missing

Always refer to the actual package for the most accurate information